# SDR CA110927002

- Difficulty date: September 8, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,816 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Actuator
- Part number: C0512
- Condition: Intermittent
- Location: Clutch
- Part time: 825 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CLUTCH ACTUATOR INTERMITTENT.  FOUND INTERMITTENT WIRE CONNECTION TO MOTOR.  CLUTCH ACTUATOR REPLACED.
